[-] Show simple item record

dc.contributor.authorFashner, Juliaeng
dc.contributor.authorGarcia, Marineng
dc.contributor.authorRibble, Lisaeng
dc.contributor.authorCrowell, Kareneng
dc.date.issued2011-09eng
dc.description.abstractCertain antibiotics and using 3 or more antibiotics at one time are associated with Clostridium difficile-associated diarrhea (CDAD) (strength of recommendation [SOR]: B, 1 heterogeneous systematic review and several good-quality cohort studies). Hospital risk factors include proximity to other patients with C difficile and longer length of stay (SOR: B, several good-quality cohort studies). Patient risk factors include advanced age and comorbid conditions (SOR: B, several good-quality cohort studies). Acid suppression medication is also a risk factor for CDAD (SOR: B, 1 heterogeneous systematic review and 2 good-quality cohort studies).eng
dc.identifier.citationJournal of Family Practice, 60(9) 2011: 545-547.eng
dc.identifier.urihttp://hdl.handle.net/10355/11605eng
dc.languageEnglisheng
dc.publisherFamily Physicians Inquiries Networkeng
dc.relation.ispartofClinical Inquiries, 2011 (MU)eng
dc.relation.ispartofcommunityUniversity of Missouri-Columbia. School of Medicine. Department of Family and Community Medicine. Family Physicians Inquiries Networkeng
dc.rightsOpenAccess.eng
dc.rights.licenseThis work is licensed under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 License.eng
dc.subjectcontact precautionseng
dc.subject.lcshQuinolone antibacterial agentseng
dc.subject.lcshDiseases -- Risk factorseng
dc.titleWhat risk factors contribute to C difficile diarrhea?eng
dc.typeArticleeng


Files in this item

[PDF]

This item appears in the following Collection(s)

[-] Show simple item record